MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; CRANI PACK-LF

MEDLINE INDUSTRIES LP; CRANI PACK-LF
Catalog Number DYNJ0415291L
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/31/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility on (b)(6), the item broke during the surgery while it's being applied to the ski (scalp).Nothing changed in how it was used before.This occurred after surgical incision while it's being applied and hooked onto to the scalp.The item broke in two pieces, so the surgeon did a methodical sweep and an x-ray was taken.Radiation exposure (x-ray) was needed to ensure that all broken pieces were retrieved.There were interruptions during the procedure that hindered the complete exposure of the surgical incision, resulting in some frustrations among the team but the procedure was completed.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on (b)(6), the item broke during the surgery while it's being applied to the ski (scalp).

Common Device Name
CRANI PACK-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key21508399
Report Number1423395-2025-00022
Device Sequence Number7974754
Product Code OJH
UDI-Device Identifier10195327677596
UDI-Public10195327677596
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date12/31/2025
Device Catalogue NumberDYNJ0415291L
Device Lot Number24HLB106
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2025
Initial Report FDA Received Date03/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexMale